Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the mean modulus of an analytic function

Authors: E. F. Beckenbach, W. Gustin and H. Shniad
Journal: Bull. Amer. Math. Soc. 55 (1949), 184-190
MathSciNet review: 0028403
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Pólya and Szegö, Aufgaben und Lehrsätze aus der Analysis I, Berlin, 1925, pp. 143-144.
  • 2. Hardy, Littlewood, Pólya, Inequalities, Cambridge, 1934, pp. 134-146.
  • 3. Hardy, The mean value of the modulus of an analytic function, Proc. London Math. Soc. (2) vol. 14 (1915) pp. 269-277.

Additional Information